# SDR 9504719972

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Not Secure
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY DECREASED TO 7 QUARTS ON TAKEOFF.  REPORTS FROM THE TOWER INDICATED FLUID LEAKING FROM THE LEFT ENGINE.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE OIL TANK CAP UNSECURED.  THE OIL WAS SERVICED AND THE CAP WAS SECURED. AIRCRAFT RETURNED TO SERVICE.
